EconPapers    
Economics at your fingertips  
 

Mathematical models for regional planning

David Kendrick

Regional and Urban Economics, 1971, vol. 1, issue 3, 247-287

Date: 1971
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0034-3331(71)90007-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:regurb:v:1:y:1971:i:3:p:247-287

Access Statistics for this article

Regional and Urban Economics is currently edited by J. H. P. Paelinck

More articles in Regional and Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:regurb:v:1:y:1971:i:3:p:247-287